# SDR VNAA202308311112

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 27,546 hours, 22,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/ABNORMAL SMELL IN THE COCKPIT FIM FASK NEEDS TO BE C/W DUE TO POSSIBLE ARCING. PERFORMED SMOKE/ABNORMAL SMELL IN THE COCKPIT CHECK IAW CRJ700 FIM 21-21-00-810-806-A01 AND CHECK GOOD.NO SIGN OF SMOKE OR BURN.
